5 doctors weighed in:

Are their any drops I can take to decrease the redness in my eyes caused by Combigan and lumigan drops I take for my open angle glaucoma?

5 doctors weighed in
Dr. Stephen Hamilton
Ophthalmology
2 doctors agree

In brief: Lumigan

Is the most likely culprit.
Sometimes it can get better over time, instilling at bedtime helps. Assuming that you are already doing that, the only other thing would be to discuss alternatives with your doctor.

In brief: Lumigan

Is the most likely culprit.
Sometimes it can get better over time, instilling at bedtime helps. Assuming that you are already doing that, the only other thing would be to discuss alternatives with your doctor.
Dr. Stephen Hamilton
Dr. Stephen Hamilton
Thank
Dr. Theodore Wu
Ophthalmology
1 doctor agrees

In brief: Red eyes

One of the common side effects of Lumigan is chronic red eye.
You may use naphcon a (over the counter) on occasion for taking out the redness. Do not overuse this drop (no more than once per day) or you may develop rebound redness.

In brief: Red eyes

One of the common side effects of Lumigan is chronic red eye.
You may use naphcon a (over the counter) on occasion for taking out the redness. Do not overuse this drop (no more than once per day) or you may develop rebound redness.
Dr. Theodore Wu
Dr. Theodore Wu
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors